# SDR SWIA20241121

- Difficulty date: November 21, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 41,652 hours, 41,035 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, FWD TRACK, LOWER CHANNEL IS CRACKED     (FILED CLOSED)    REMOVED AND REPLACED CARGO DOOR FWD TRACK AFT LOWER CHANNEL WITH REFERENCE TO SRM 51-42-06 AND SRM 53-61-23.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
